# SDR YENA2024092401302

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 34,408 hours, 11,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#558, AUA-JFK. 'DURING DESCENT ABOUT 5000' POSS. FUMES IN COCKPIT; PERFORMED DUAL ENG RUN TO DUPLICATE CONDITION. CYCLED ENGS AIRBLEED #1 AND #2. NO SMELL NOTED. PERFORMED ENG RUN IAW AMM 71-00-00. A/C OK FOR CONT SVC.'
